MAUDE Adverse Event Report: Inogen Inc. Inogen Rove 4 Portable Oxygen Concentrator

Inogen Inc. Inogen Rove 4 Portable Oxygen Concentrator
Model Number IO-401
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on (b)(6) 2026.The unit received a reported oxygen error, which was confirmed through the data log that shows sieve warning.Internal low (80.7%), psa (9) and external 02 reading servomex (79.7%).The issue was caused by contaminated zeolite, indicating that the zeolite absorbed excessive moisture.Filter frames are dirty due to dust.Housing was scratched probably due to rough cleaning.
 
Event or Problem Description
It was reported that the patient's unit had a system error message.As a result, the unit was not producing enough oxygen resulting in shortness of breath.A replacement unit was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.

Brand Name
Inogen Rove 4 Portable Oxygen Concentrator
Common Device Name
Inogen Rove 4 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50682359
Report Number3004672275-2026-00283
Device Sequence Number16050430
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown